QUT ePrints

Generalized control charts for non-normal data using g-and-k distributions

Haynes, Michele, Mengersen, Kerrie, & Rippon, Paul (2008) Generalized control charts for non-normal data using g-and-k distributions. Communications in Statistics - Simulation and Computation, 37(9), pp. 1881-1903.

View at publisher

Impact and interest:

5 citations in Scopus
Search Google Scholar™
3 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 30880
Item Type: Journal Article
Keywords: Average Run Length (ARL), Bayesian Estimation, Control Chart, g-and-k Distributions, Non-normality
ISSN: 0361-0918
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Statistical Theory (010405)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 12 Feb 2010 22:49
Last Modified: 29 Feb 2012 23:51

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page